Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 59, NWS Tulsa, OK

May 21, 2019Osage County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 21, 2019, 6:18 AM CDT for Osage County, Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2019, 6:18 AM CDT (11:18 UTC)
Expired
May 21, 2019, 6:35 AM CDT
In force
17 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Osage County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3095 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
523 m²/s²
Significant tornado parameter
10.8
Supercell composite
43.6

Open this sounding in Storm Lab

The text

As transmitted.

909 
WFUS54 KTSA 211118
TORTSA
OKC113-211200-
/O.NEW.KTSA.TO.W.0059.190521T1118Z-190521T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
618 AM CDT Tue May 21 2019

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Osage County in northeastern Oklahoma...

* Until 700 AM CDT.
    
* At 618 AM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from 8 miles southwest of
  Sperry to Sand Springs, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Tulsa...                          Sand Springs...
  Sperry...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3631 9600 3616 9600 3616 9616 3625 9617
TIME...MOT...LOC 1118Z 258DEG 24KT 3624 9613 3613 9609 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
260 
WWUS54 KTSA 211129
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
629 AM CDT Tue May 21 2019

OKC113-211200-
/O.CON.KTSA.TO.W.0059.000000T0000Z-190521T1200Z/
Osage OK-
629 AM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN OSAGE COUNTY...
    
At 629 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Tulsa International Airport, moving
northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Sperry...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3631 9600 3616 9600 3616 9610 3626 9609
TIME...MOT...LOC 1129Z 232DEG 35KT 3618 9597 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
103 
WWUS54 KTSA 211135
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
635 AM CDT Tue May 21 2019

OKC113-211145-
/O.CAN.KTSA.TO.W.0059.000000T0000Z-190521T1200Z/
Osage OK-
635 AM CDT Tue May 21 2019

...THE TORNADO WARNING FOR SOUTHEASTERN OSAGE COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A Tornado Watch remains in effect until noon CDT for northeastern
Oklahoma.

LAT...LON 3631 9600 3616 9600 3616 9610 3626 9609
TIME...MOT...LOC 1135Z 258DEG 24KT 3619 9592 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 21, 4:05 AM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 21, 4:05 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
405 AM CDT Tue May 21 2019

.DISCUSSION...
A major flooding event is ongoing across northeast Oklahoma early
this morning, and this will only be exacerbated by the final wave
of precipitation which is now beginning to spread into the far
western part of our forecast area. This final wave will sweep
across the entire forecast area this morning into early afternoon.
A damaging wind threat will exist with the leading edge of this
complex, and an isolated brief tornado cannot be ruled out,
especially within the undisturbed warm sector. Will maintain the
flash flood watch for today as is.

Skies will clear later this afternoon and early evening, but the
quiet weather will not last long. Scattered convection is likely
to redevelop as early as Wednesday afternoon as low level moisture
surges back north across the area. A warm and humid airmass will
then reside over the area for the rest of the forecast period
under persistent southwest flow aloft. Shower and thunderstorm
chances will exist each day through at least Sunday, especially
across northeast Oklahoma, where additional rainfall is not
needed.

Stayed close to guidance temperatures the next couple days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  57  85  71 / 100  10  20  30
FSM   78  59  88  72 / 100  10  20  20
MLC   78  60  87  73 / 100   0  20  20
BVO   76  53  84  69 / 100  10  20  30
FYV   73  57  84  67 / 100  10  20  20
BYV   76  58  86  68 / 100  10  10  20
MKO   77  59  86  71 / 100  10  20  20
MIO   72  57  84  69 / 100  10  20  30
F10   78  59  85  71 / 100   0  30  20
HHW   77  60  88  73 / 100   0  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ054>074.

AR...Flash Flood Watch through this evening for ARZ001-002-010-011.

&&

SHORT TERM...18
LONG TERM....05

PLATE
Hazardous weather outlook, May 21, 5:15 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 AM CDT Tue May 21 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 AM CDT Tue May 21 2019

...Severe Storms Possible This Morning and Afternoon...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

DISCUSSION...
A line of strong to severe thunderstorms across central Oklahoma
was moving into eastern Oklahoma early this morning. Locally
damaging winds gusts and leading edge tornadoes will be possible
early across eastern Oklahoma, with the threat shifting farther
east into far eastern Oklahoma and western Arkansas later this
morning.

Widespread flooding and flash flooding is ongoing this morning
across much of northeast Oklahoma. Additional heavy rainfall will
occur this morning and into the afternoon, which will further
worsen the flooding situation.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY through SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue this week mainly across parts
of northeast Oklahoma. Organized severe weather does not appear
likely however.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 21, 2:12 AM CDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
212 AM CDT Tue May 21 2019

OKZ060-210745-
Tulsa OK-
212 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA COUNTY UNTIL
245 AM CDT...

At 212 AM CDT, a strong thunderstorm was located over Jenks, moving
northeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Bixby...                          Jenks...
Glenpool...                       Jenks Riverside Airport...

This includes Interstate 44 between mile markers 220 and 231.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM CDT for northeastern
Oklahoma.

LAT...LON 3613 9576 3607 9576 3591 9592 3597 9603
      3604 9603 3621 9595
TIME...MOT...LOC 0712Z 210DEG 19KT 3601 9595
Local storm report, May 21, 2:17 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     FLASH FLOOD      AFTON                   36.69N 94.96W
05/21/2019                   OTTAWA             OK   PUBLIC

            MPING REPORT OF FLOODED BUILDINGS.

&&

KAH
Special weather statement, May 21, 2:48 AM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
248 AM CDT Tue May 21 2019

OKZ060-210815-
Tulsa OK-
248 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA COUNTY UNTIL
315 AM CDT...

At 248 AM CDT, a strong thunderstorm was located 5 miles southwest of
Bixby, moving northeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Bixby...                          Jenks...
Liberty...

A Tornado Watch remains in effect until 800 AM CDT for northeastern
Oklahoma.

LAT...LON 3605 9590 3600 9576 3585 9590 3586 9599
TIME...MOT...LOC 0748Z 210DEG 19KT 3588 9594
Local storm report, May 21, 2:49 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 AM     FLASH FLOOD      4 N HALLETT             36.29N 96.57W
05/21/2019                   PAWNEE             OK   EMERGENCY MNGR

            HIGHWAY 64 BETWEEN PAWNEE AND CLEVELAND CLOSED IN A FEW
            SPOTS DUE TO FLOODING.

&&

KAH
Special weather statement, May 21, 4:25 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
425 AM CDT Tue May 21 2019

OKZ054-059-211015-
Osage OK-Pawnee OK-
425 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE AND NORTH
CENTRAL PAWNEE COUNTIES UNTIL 515 AM CDT...

At 424 AM CDT, a strong thunderstorm was located over Ralston, moving
north at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Fairfax...                        Shidler...
Ralston...                        Burbank...
Grainola...                       Foraker...
Pearsonia...                      Webb City...
Apperson...

LAT...LON 3700 9635 3639 9661 3643 9683 3678 9677
      3678 9675 3685 9676 3699 9673
TIME...MOT...LOC 0924Z 193DEG 46KT 3649 9670
Local storm report, May 21, 4:34 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
434 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     FLASH FLOOD      4 S CATOOSA             36.13N 95.75W
05/21/2019                   WAGONER            OK   BROADCAST MEDIA

            CREEK TURNPIKE NEAR 31ST STREET CLOSED DUE TO WATER
            MOVING OVER THE HIGHWAY.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee47 min
May 20, 8:03 PM CDTTornado WarningTSACreek, Pawnee42 min
May 20, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington52 min
May 20, 8:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers66 min
May 20, 8:42 PM CDTSpecial Weather StatementTSAOkmulgee48 min
May 20, 8:46 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more59 min
May 20, 8:49 PM CDTFlash Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more6 hr
May 20, 9:06 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
May 20, 9:06 PM CDTTornado WarningTSACreek, Osage, Tulsa24 min
May 20, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa40 min
May 20, 9:45 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner60 min
May 20, 9:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner63 min
May 20, 9:58 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes3 hr
May 20, 10:07 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner38 min
May 20, 10:08 PM CDTTornado WarningTSACherokee, Mayes, Wagoner52 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
May 20, 10:41 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSACherokee, Delaware, Mayes49 min
May 20, 11:14 PM CDTFlash Flood Warning EmergencyTSAOsage, Pawnee, Tulsa, Washington6 hr
May 20, 11:17 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner58 min
May 20, 11:23 PM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
May 20, 11:36 PM CDTSpecial Weather StatementTSADelaware24 min
May 20, 11:44 PM CDTFlash Flood Warning EmergencyTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 12:32 AM CDTSpecial Weather StatementTSACreek28 min
May 21, 12:36 AM CDTAreal Flood WarningTSAOsage12 hr
May 21, 12:57 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes6 hr
May 21, 1:05 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner6 hr
May 21, 1:38 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee27 min
May 21, 1:44 AM CDTSpecial Weather StatementTSATulsa31 min
May 21, 2:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 21, 2:38 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
May 21, 2:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more6 hr
May 21, 2:48 AM CDTSpecial Weather StatementTSATulsa27 min
May 21, 4:25 AM CDTSpecial Weather StatementTSAOsage50 min
May 21, 4:51 AM CDTFlash Flood WarningTSAOsage6 hr
May 21, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 21, 5:07 AM CDTFlash Flood WarningTSAOsage, Pawnee, Tulsa, Washington6 hr
May 21, 5:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
May 21, 5:27 AM CDTFlash Flood WarningTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more60 min
May 21, 6:17 AM CDTTornado WarningTSARogers, Tulsa43 min
May 21, 6:21 AM CDTSpecial Weather StatementTSAMcIntosh54 min
May 21, 6:43 AM CDTTornado WarningTSAMayes, Nowata, Rogers, Tulsa, Washington47 min
May 21, 6:53 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
May 21, 6:53 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner, Washington67 min
May 21, 7:03 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more57 min
May 21, 7:24 AM CDTTornado WarningTSACraig, Mayes, Rogers25 min
May 21, 7:27 AM CDTTornado WarningTSAPittsburg48 min
May 21, 7:33 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa57 min
May 21, 7:52 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more3 hr
May 21, 7:54 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha66 min
May 21, 7:59 AM CDTSpecial Weather StatementTSACherokee, Muskogee46 min
May 21, 8:34 AM CDTSpecial Weather StatementTSADelaware56 min
May 21, 8:39 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
May 21, 8:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha63 min
May 21, 8:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah47 min
May 21, 8:49 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 21, 8:57 AM CDTTornado WarningTSALatimer, LeFlore, Pushmataha18 min
May 21, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah58 min
May 21, 9:07 AM CDTSpecial Weather StatementTSAChoctaw53 min
May 21, 9:14 AM CDTFlash Flood WarningTSACherokee, Delaware, Mayes3 hr
May 21, 9:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah65 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware62 min
May 21, 10:26 AM CDTAreal Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner24 hr
May 21, 10:40 AM CDTSevere Thunderstorm WarningTSALeFlore65 min
May 21, 10:54 AM CDTAreal Flood WarningTSAOsage, Pawnee, Tulsa, Washington24 hr
May 21, 11:25 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more24 hr
May 21, 11:29 AM CDTRiver Flood WarningTSATulsa5 hr
May 21, 12:07 PM CDTRiver Flood WarningTSATulsa11 days
May 21, 12:07 PM CDTRiver Flood WarningTSAMuskogee, Wagoner12 days
May 21, 2:00 PM CDTFlash Flood WarningTSAMayes24 hr
May 21, 2:08 PM CDTFlash Flood WarningTSAMayes, Wagoner24 hr
May 21, 2:56 PM CDTRiver Flood WarningTSASequoyah17 days

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.